Homotopy nilpotency in localized SU(n)

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

We determine the homotopy nilpotency of p-localized SU(n) when p is a quasi-regular prime in the sense of [9]. As a consequence, we see that it is not a monotonic decreasing function in p.

Original languageEnglish
Pages (from-to)61-79
Number of pages19
JournalHomology, Homotopy and Applications
Volume11
Issue number1
DOIs
Publication statusPublished - 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'Homotopy nilpotency in localized SU(n)'. Together they form a unique fingerprint.

Cite this